MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # 01509480.Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 258 (non-fasting) and 239 (fasting) mg/dl.The customer's expected fasting blood glucose test result range is 160 - 175 mg/dl and her non-fasting blood glucose test result range is 190 - 200 mg/dl.At the time of the call the customer felt well and did not report any symptoms.Customer stated that on (b)(6) 2017, she had obtained a result of 258 non-fasting and that she went straight to the er.Customer stated when she arrived at the er she was at 133 mg/dl non-fasting.Customer did not mention if she took medication before going to the hospital.Customer did not receive any treatment and she went home on the same day.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification.The test strip lot manufacturer's expiration date is 11/25/2019 and open vial date is 08/29/2017.The meter memory was reviewed for previous test result history: 1:258mg/dl (b)(6) 2017 09:36 am fasting:no.2:189mg/dl (b)(6) 2017 01:09 pm fasting:yes.3:186mg/dl (b)(6) 2017 09:30 am fasting:yes.4:239mg/dl (b)(6) 2017 07:30 am fasting:yes.5:123mg/dl (b)(6) 2017 09:30 am fasting:yes.Memory concerns:customer is concerned with 239 fasting and 258 non-fasting.Had customer run a control test and she obtained a 247mg/dl (out of range) range: 152-232mg/dl.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6903695
Report Number1000113657-2017-01758
Device Sequence Number19045455
Product Code NBW
UDI-Device Identifier00021292007959
UDI-Public(01)00021292007959(17)191125(10)BU5102
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/25/2019
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBU5102
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2017
Initial Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1